# SDR 2011FA0000207

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: General aviation
- Aircraft: N888DF
- Make and model: Mooney M20J
- Aircraft serial: 243254
- Aircraft time: 2,120 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 560244001
- Condition: Bent
- Location: Zone 100
- Part time: 2,120 hours
- Component: Retraction Sys
- Component part number: 560244501
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE LT LANDING GEAR COLLAPSED WITH NO GEAR UNSAFE INDICATION.
